Solitons in fiber Bragg gratings with cubic-quartic dispersive reflectivity having Kerr law of nonlinear refractive index


Zayed E. M. E. , Alngar M. E. M. , Biswas A., EKİCİ M. , Alzahrani A. K. , Belic M. R.

JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS, vol.29, no.03N04, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 03N04
  • Publication Date: 2020
  • Doi Number: 10.1142/s0218863520500113
  • Title of Journal : JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS
  • Keywords: Bragg gratings, solitons, cubic-quartic, DUAL-CORE SYSTEM, OPTICAL SOLITONS, POWER-LAW, PERTURBATION, STABILITY

Abstract

This paper retrieves soliton solutions to fiber Bragg ratings with dispersive reflectivity where cubic-quartic dispersive effects are considered as opposed to the usual chromatic dispersion. The auxiliary equation approach and an addendum to Kudryashov's scheme display a complete spectrum of soliton forms to the model that is studied with Kerr effect.